BibTeX record journals/geoinformatica/ShekharLC99

download as .bib file

@article{DBLP:journals/geoinformatica/ShekharLC99,
  author    = {Shashi Shekhar and
               Xuan Liu and
               Sanjay Chawla},
  title     = {An Object Model of Direction and Its Implications},
  journal   = {GeoInformatica},
  volume    = {3},
  number    = {4},
  pages     = {357--379},
  year      = {1999},
  url       = {http://dx.doi.org/10.1023/A:1009888814892},
  doi       = {10.1023/A:1009888814892},
  timestamp = {Wed, 25 May 2011 16:32:26 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/geoinformatica/ShekharLC99},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}